Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms?? theo

Posted by cache-monkey on April 8, 2005, at 19:24:07

In reply to Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey, posted by theo on April 8, 2005, at 16:35:25

Hi Theo,

So, I'm not quite sure what's up just yet. It's hard to find a clear trend, seperate from how I was feeling before.

I think that I might be getting a little bit of the sedative effect today. Although that could be because of a really poor night of sleep. I don't know if that's attributable to the Depakote or not, since I always have trouble sleeping -- particularly at this time of year. Alternatively, Depakote can potentiate the effects of Valium (8 mg/day), so that might be part of it as well.

As far as the dry mouth/sweating. That seems like it's gotten a little better, but not completely resolved yet.

Time will tell on all counts. I'm going to push the dose to 500 mg ER next week at some point and then give it a good couple weeks before passing judgement.

Anyway, I'll keep you and the board posted with my Depakote trial.

Good luck,
cache-monkey

> I'm glad you posted. I might be trying 250mg ER or 125mg regular Depakote next, I'm currently not on any other meds.
>
> How has it made you feel otherwise so far?
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:480997
URL: http://www.dr-bob.org/babble/20050408/msgs/481766.html